MAUDE Adverse Event Report: CLAVIS EMG/STIM DEVICE

CLAVIS EMG/STIM DEVICE
Model Number 9015A0012
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report (ref natus complaint #1: (b)(4)).Part 9015a0012 clavis emg/stim device: there is a loud foreground sound when used, it gives maximum rash throughout, which then makes it impossible to use as a guide for intramuscular botulinum toxin injections.It has been tested with electrodes of another model to exclude faulty electrodes without improvement.It can suddenly become unusable from one stick to another.It then becomes, as described, a loud sound with character as if it were a round in a regular speaker sometimes and as if the equipment gives maximum response sometimes.Both noises make it impossible to use them as injection guidance, which becomes directly patient-hazardous.Product has been requested for evaluation.
 
Event or Problem Description
Clavis: noise/ sound issues.No patient injury.
 
Additional Manufacturer Narrative
Follow up report 001 (ref natus complaint # (b)(4)).The device have been requested back for investigation.The device has not been returned yet.Capa and complaint trending review: as per qms-004442 (corporate trending and analysis procedure, rev.C), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A review of the complaint trending completed as part of the quarterly corporate data analysis in q3, 2020 (ref: (b)(4)) and also as part of the gort monthly complaints trending (ref: (b)(4)) was carried out.Risk management file: a review of the risk document, ((b)(4)) has been completed and risk identified as 5.13 {component failure or design error causing poor, noisy or missing emg sound output} with a severity of 0 assigned.Risk therefore is determined as low.A further risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed a device history record review is not needed as the device is over years old and the failure is not attributed to a manufacturing defect.
 
Event or Problem Description
Clavis - noise/sound issues.No patient injury.
 
Additional Manufacturer Narrative
Follow up report (b)(4).(ref natus complaint #(b)(4)).We have received very little information regarding this event, the sound frequency for this was not recorded so therefore we do not know the level the customer is reporting.The customer has not responded to any communications and also to any of our requests for more information.The devices have been requested back for investigation.No response or devices has been received from the customer.A device history record review is not needed as the devices are over (b)(4) years old and the failure is not attributed to a manufacturing defect.A search for service data that may have been relevant to this issue was conducted.No further information related to this issue was found.Investigation result code: neuro sbu|sound issue.Closure rationale:complaint could not be verified, monitor for future occurrence.
 
Event or Problem Description
Clavis - noise/ sound issues.No patient injury.

Brand Name
CLAVIS EMG/STIM DEVICE
Common Device Name
CLAVIS EMG/STIM DEVICE
MDR Report Key11568825
Report Number3005581270-2021-00004
Device Sequence Number4150846
Product Code BXN
UDI-Device Identifier00382830049702
UDI-Public00382830049702
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K062478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9015A0012
Device Catalogue Number9015A0012
Device Lot Number1112/5094
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer03/17/2021
03/17/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/23/2021
05/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1